Jump to content
Important Survey - Please Participate ×

Emergency!!! I need urgent response:::Sudden Decreased urine output


[Na...]

Recommended Posts

I used a homeopathic medicine for gastritis before one week. With in three days of using that medicine I started to have very low urine output and dry lips...

Stopped medicine immediately and started drinking loads of water (15 to 17 glasses) but urine output is still the same. Its almost 50% sudden decreased and also weak urine stream. Now today I started feeling lower back pain (may be in kidneys) after I pee. Already went to ER but they said its just a dehydration episode just drink lot of water. I am afraid that medicine made my kidney function dead slow.

 

Is it a WD SFX? I have doubt because in my 3 years of bloody withdrawal I never face low urine problem.

Please I need your opinions and experiences.

Link to comment
Share on other sites

Nasir,

I think you need medical attention now. No one can diagnose on the Internet. You are not urinating enough, so its time to see a physician about this. I dont know what supplement you tried, but you were wise to stop taking it. I would keep track of how much you are peeing (rough estimates) and go see a doctor asap.

Would you let me know what happens???

east

Link to comment
Share on other sites

Nasir,

I think you need medical attention now. No one can diagnose on the Internet. You are not urinating enough, so its time to see a physician about this. I dont know what supplement you tried, but you were wise to stop taking it. I would keep track of how much you are peeing (rough estimates) and go see a doctor asap.

Would you let me know what happens???

east

 

Thanks to chime in, I was not looking for a diagnose as I have 3 years brutal experience of CT WD of alprazolam. Yes I visited my physician today and detailed ultrasound before and after urine was came fine and blood test of urea + creatinine also showed no problem with very fine n normal values. Hopefully its another bloody SFX...

Still urine is 50% low and stream is weak. Pain has subsided at a tolerable level. All I need to do is wait and bear this torture...

 

Link to comment
Share on other sites

I had low urine output and slow stream in early withdrawal.  Pain, too. 

 

I know you're a man, but bear with me.  A urologist wanted me to self catheterise because of these symptoms.  Had had to use a paediatric instrument to examine me, my urethra so constricted. 

 

I had no problems such as this prior to benzo withdrawal, and could hardly believe my ears.  SELF CATHETERISE!  Was he kidding!  Even booked me in to have training in self catheterisation.  :idiot:

 

I went home, drank lots and lots of water with fresh lemon, and over time it has improved eighty percent. 

 

I've seen a lot of urological problems here. 

 

Hope you heal by the day. 

Link to comment
Share on other sites

I had this too... even though I felt the urge to go pee - only a little came out.  My aunt had me drink lemon water and it worked.  Something about the water needing a carrier because something in the gut was messed up. Don't stress... just add lemon or real cranberry juice at a 10:1 ratio.  Water 10:  Carrier fluid 1

 

 

Link to comment
Share on other sites

I had no problems such as this prior to benzo withdrawal, and could hardly believe my ears.  SELF CATHETERISE!  Was he kidding!  Even booked me in to have training in self catheterisation.  :idiot:

 

It scared the shit out of me 😳really very very scary. My lower back pain has almost gone but urine out is still low with weak stream.. anyways will have to live with it till it gets better.

Link to comment
Share on other sites

just add lemon or real cranberry juice at a 10:1 ratio.  Water 10:  Carrier fluid 1

 

Thnks Leslie for lemon tip. I am going to start from now on. Hope to see some relief.

Link to comment
Share on other sites

×
×
  • Create New...